# SDR ASAA2018021223522

- Difficulty date: February 12, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 17,094 hours, 5,632 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014641
- Condition: Faulty
- Location: Ac Bay
- Part time: 10,370 hours, 3,499 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT THE LEFT PACK LIGHT ILLUMINATED. WE RAN THE QRH CHECKLIST BUT THE PACK WOULD NOT RESET. GROUNDED - YES. RELEASED PER MEL 21-1G LEFT PACK INOP. C/W LT PACK LIGHT ILLUM B737-900 FIM 21-53 TASK 801. NO FAULTS FOUND. EXAMINED ACM NO DEFECTS NOTED. C/W PACK / ZONE TEMP CONTROLLER BITE TEST REF AMM 21-61-00. SRADA EXIT FAULT SHOWS ON LT PACK. REMOVED AND REPLACED LT RAM AIR EXHAUST ACTUATOR, OPS NML REF AMM 21-51-27-400-801. ACCOMPLISHED FIM 21-53 TASK 801, PACK FLOW CONTROL AND SHUTOFF VALVE CHECK, OPS NML PER SAME. THIS CLEARS MEL 21-1G.
